# SDR IPXA1669582

- Difficulty date: September 26, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 38,248 hours, 11,485 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T31414
- Part serial: 0L45156475
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7C CHECK, RT WING OTBD FLAP, OTBD AFT LWR PANEL AT OTBD AREA FOUND DENT MARK.  METAL HOT BOND REPAIR PERFORMED IAW SRM51-70-10-2R, REPAIR 4, FIG 202, SHEET.3, REV.50.
